International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 2, Part A

Identification of irrational numbers through elementary functions


Author(s): Athma Ram Adhikari and Dr. Ajaya Singh

Abstract: The paper explores on the identification of irrational numbers properly focusing on elementary function. Irrational numbers are the primary concern for rational, irrational and algebraic and can be interpreted that all rational are algebraic numbers but all irrational numbers are not algebraic. Reviewing on various books, articles, criticisms, and research on irrational numbers, what I have found that there is no proper research irritation numbers through elementary functions. So, the paper purposes to examine on how irritation number are identified through elementary functions. The paper applies descriptive method prioritizing on qualitative research design adopting data from secondary sources. The significance of the study is for determining irrational numbers via elementary function.

DOI: 10.22271/maths.2022.v7.i2a.788

Pages: 14-19 | Views: 228 | Downloads: 31

Download Full Article: Click Here
How to cite this article:
Athma Ram Adhikari, Dr. Ajaya Singh. Identification of irrational numbers through elementary functions. Int J Stat Appl Math 2022;7(2):14-19. DOI: 10.22271/maths.2022.v7.i2a.788
Call for book chapter
International Journal of Statistics and Applied Mathematics